# SDR CALA9701607

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY PATH LIGHT AT SEAT 27 ABC INOPERATIVE.  A BAD WIRING SPLICE WAS FOUND AT SEAT 27.  THE SPLICE WAS REPLACED AND OPERATION CHECKED GOOD IAW MM 33-50-0.
